Alert archive / Iowa / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 17, NWS La Crosse, WI

April 12, 2022Houston County, Minnesota; Allamakee County, Winneshiek County, Iowa; Crawford County, Vernon County, Wisconsin

NWS La Crosse, WI issued this severe thunderstorm warning at Apr 12, 2022, 11:51 PM CDT for Houston County, Minnesota; Allamakee County, Winneshiek County, Iowa; Crawford County, Vernon County, Wisconsin. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 12, 2022, 11:51 PM CDT (04:51 UTC)
Expired
Apr 13, 2022, 12:30 AM CDT
In force
39 min
Issued by
NWS La Crosse, WI
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Allamakee County, IA, Winneshiek County, IA, Houston County, MN, Crawford County, WI, Vernon County, WI

The radar

The La Crosse radar (KARX), 60 km from the middle of the area, began a volume at 04:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 12, 10:45 PM CDTSevere Thunderstorm WatchSPC3 hr
Apr 12, 7:54 PM CDTTornado WatchSPC4 hr

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 4.9 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2022-04-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 326 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2022-04-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 433 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
326 J/kg
Mixed-layer CIN
-450 J/kg
Mixed-layer LCL
674 m above ground
0-6 km bulk shear
69 kt
0-1 km storm-relative helicity
433 m²/s²
0-3 km storm-relative helicity
636 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

528 
WUUS53 KARX 130451
SVRARX
IAC005-191-MNC055-WIC023-123-130530-
/O.NEW.KARX.SV.W.0017.220413T0451Z-220413T0530Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service La Crosse WI
1151 PM CDT Tue Apr 12 2022

The National Weather Service in La Crosse has issued a

* Severe Thunderstorm Warning for...
  Allamakee County in northeastern Iowa...
  Northeastern Winneshiek County in northeastern Iowa...
  Southeastern Houston County in southeastern Minnesota...
  Southwestern Vernon County in southwestern Wisconsin...
  Northwestern Crawford County in southwestern Wisconsin...

* Until 1230 AM CDT.

* At 1151 PM CDT, severe thunderstorms were located along a line
  extending from near Mabel to 6 miles northeast of Decorah to near
  Ossian, moving east at 50 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Severe thunderstorms will be near...
  Waukon around 1215 AM CDT.
  Lansing and New Albin around 1220 AM CDT.
  Harpers Ferry around 1230 AM CDT.

Other locations impacted by these severe thunderstorms include
Hanover, County Roads A 52 And X 52, County Roads A 52 And W 60,
Waterville, State Road 76 And County X 16, Hesper and Nordness.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4320 9187 4339 9180 4350 9189 4351 9091
      4334 9094 4317 9108
TIME...MOT...LOC 0451Z 255DEG 42KT 4350 9182 4338 9172 4311 9184 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Skow
3 follow-up statements
071 
WWUS53 KARX 130504
SVSARX

Severe Weather Statement
National Weather Service La Crosse WI
1204 AM CDT Wed Apr 13 2022

IAC005-191-MNC055-WIC023-123-130530-
/O.CON.KARX.SV.W.0017.000000T0000Z-220413T0530Z/
Allamakee IA-Winneshiek IA-Houston MN-Vernon WI-Crawford WI-
1204 AM CDT Wed Apr 13 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 AM CDT
FOR NORTHERN ALLAMAKEE...NORTHEASTERN WINNESHIEK...SOUTHEASTERN
HOUSTON...SOUTHWESTERN VERNON AND NORTHWESTERN CRAWFORD COUNTIES...

At 1204 AM CDT, severe thunderstorms were located along a line
extending from 8 miles southeast of Spring Grove to 10 miles
southwest of New Albin to near Waukon, moving east at 60 mph.

HAZARD...60 mph wind gusts.

SOURCE...Law enforcement.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
  New Albin and Lansing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4329 9164 4341 9163 4350 9171 4351 9091
      4341 9093 4331 9097
TIME...MOT...LOC 0504Z 255DEG 54KT 4351 9148 4343 9147 4330 9153 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Skow
779 
WWUS53 KARX 130511
SVSARX

Severe Weather Statement
National Weather Service La Crosse WI
1211 AM CDT Wed Apr 13 2022

IAC191-MNC055-130521-
/O.CAN.KARX.SV.W.0017.000000T0000Z-220413T0530Z/
Winneshiek IA-Houston MN-
1211 AM CDT Wed Apr 13 2022

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN WINNESHIEK AND
SOUTHEASTERN HOUSTON COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
northeastern Iowa...southeastern Minnesota...and southwestern
Wisconsin.

LAT...LON 4344 9147 4350 9154 4350 9122 4351 9122
      4351 9091 4341 9093 4331 9097 4330 9149
TIME...MOT...LOC 0511Z 255DEG 42KT 4353 9138 4345 9137 4332 9143 

$$

IAC005-WIC023-123-130530-
/O.CON.KARX.SV.W.0017.000000T0000Z-220413T0530Z/
Allamakee IA-Vernon WI-Crawford WI-
1211 AM CDT Wed Apr 13 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 AM CDT
FOR NORTHERN ALLAMAKEE...SOUTHWESTERN VERNON AND NORTHWESTERN
CRAWFORD COUNTIES...

At 1211 AM CDT, severe thunderstorms were located along a line
extending from near New Albin to 9 miles northwest of Lansing to near
Waukon, moving east at 50 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Lansing, New Albin, De Soto, Ferryville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4344 9147 4350 9154 4350 9122 4351 9122
      4351 9091 4341 9093 4331 9097 4330 9149
TIME...MOT...LOC 0511Z 255DEG 42KT 4353 9138 4345 9137 4332 9143 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Skow
654 
WWUS53 KARX 130521
SVSARX

Severe Weather Statement
National Weather Service La Crosse WI
1221 AM CDT Wed Apr 13 2022

IAC005-WIC023-123-130531-
/O.EXP.KARX.SV.W.0017.000000T0000Z-220413T0530Z/
Allamakee IA-Vernon WI-Crawford WI-
1221 AM CDT Wed Apr 13 2022

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN ALLAMAKEE...
SOUTHWESTERN VERNON AND NORTHWESTERN CRAWFORD COUNTIES WILL EXPIRE AT
1230 AM CDT...
            
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However gusty
winds are still possible with these thunderstorms.

A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
northeastern Iowa...southeastern Minnesota...and southwestern
Wisconsin.

LAT...LON 4344 9147 4350 9154 4350 9122 4351 9122
      4351 9091 4341 9093 4331 9097 4330 9149
TIME...MOT...LOC 0521Z 255DEG 42KT 4356 9125 4348 9124 4335 9130 

$$

Skow

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 12, 6:11 PM CDT, 5 hours 40 minutes earlier.

Area forecast discussion, Apr 12, 6:11 PM CDT, 5 hours 40 minutes before
Area Forecast Discussion
National Weather Service La Crosse WI
611 PM CDT Tue Apr 12 2022

.DISCUSSION...(This evening through Tuesday)
Issued at 254 PM CDT Tue Apr 12 2022

Key Messages:

 - Gusty winds/scattered storms late this afternoon with hail
   potential

 - Severe weather risk this evening/tonight, highest west of the
   MS River

 - Strong, gusty winds likely on Thursday

Tonight: Severe Storm Risk

The main focus late this afternoon and tonight remains on severe
storm potential. Preceding the surface low, gusty S/SE winds have
developed in conjunction with strengthening low-level flow. Gusts
have locally reached 45 to 50 mph in some areas so did issue a short
wind advisory for areas west of the MS River. Additionally, showers
and storms will continue to translate northeast with a slug of
strong mid-level warm advection on the edge of the elevated
instability axis through late afternoon. With the steepening mid-
level lapse rates, any storms may produce some hail, with a few
storms likely to produce hail to 1"+.

Heading into this evening, the filling surface low will lift from
eastern NE into southern MN with its associated warm front lifting
north into the area. Despite the extensive low clouds north of
the boundary, an airmass change will occur as the boundary lifts
north with increasing dew points/temps. While a plume of elevated
instability will lift north through the afternoon/evening as lapse
rates steepen aloft, a pool of MLCAPE will spread north and east
more gradually and weaken ahead of the low/cold front this
evening/tonight.

After the initial warm advection storms, the general expectation is
for storms to develop late this afternoon closer to the triple point
in western IA/eastern NE/southwest MN spreading east through evening
and likely organizing into a linear band of storms by the time they
approach. HREF UH paintballs show clustering across western
IA/southern MN during the evening, with storms approaching the local
area by late evening (10-11 pm), weakening as they track east
into WI overnight. Scattered elevated storms also could form by
early to mid evening near the warm front in northern IA/southern
MN/northern WI as the low-level jet strengthens posing primarily a
hail threat given the strong low-level stability/capping in the
warm sector.

There remains some uncertainty in the evolution/strength of the
storms late this evening. RAP soundings show fairly stable/capped
low-levels despite the moistening/increasing MLCAPE through the
evening. The window for surface-based storms looks quite narrow,
focused right ahead of the approaching front. This is when the risk
for damaging winds or an isolated tornado would be maximized with
any bowing segments/mesovortices, especially across far
southwestern counties where HREF/RAP fields show SBCAPE/MLCAPE
maximized over 1000 J/kg. Some severe weather risk could persist
into western WI, although buoyancy will be on the decline
overnight as storms move into this area. Despite the impressive
low-level shear, the low-level thermodynamic profiles and late
evening/overnight timing decreases confidence in the overall
threat, especially with eastward extent, but it will be an evening
to keep on eye on trends as storms begin to develop, given the
rapid airmass change as warm, moist air advects north.

Wednesday/Wednesday Night

Upper level closed low over the Northern Plains States lifts slowly
northeast into northern Minnesota Wednesday into Thursday. Several
pieces of energy rotate around the closed upper level low into the
Upper Mississippi River valley. Main surface front passes across the
forecast area early Wednesday morning. This will push the deeper
moisture transport/east of the forecast area during the day
Wednesday. However...with pieces of energy rotating around the upper
closed low...showers and potentially a few thunderstorms will linger
mainly along and east of the Mississippi River Wednesday afternoon.
Cooler temperatures will advect in behind the surface front and
allow for temperatures to remain nearly steady or fall into the
middle 40s to lower 50s by middle of Wednesday afternoon.

Thursday

Focus turns to the windy conditions across the forecast area
Thursday. Combination of pressure gradient tightening and winds
aloft mixing down to the surface will produce windy conditions
across the forecast area. Both of the NAM/GFS Bufkit soundings show
45 to 50 knots at the top of the mixed layer. Expect wind gusts to
be 40 to 50 miles per hour. Along with the windy
conditions...rain/snow showers will develop Thursday afternoon and
mainly over the northern half of the forecast area.

Friday through Tuesday

Main forecast concerns Friday through Tuesday are precipitation
chances Sunday into Monday. Upper level closed low/trough slowly
pulls east of the Upper Mississippi River valley and another
shortwave trough will track into the Northern Plains States this
weekend. The 12.12z deterministic GFS/ECMWF show some differences on
the strength with the shortwave trough. This will have impacts on
timing of precipitation chances. Depending on temperatures Sunday
into Monday...light snow will continue to be possible across much of
the forecast area. The deterministic models continue to show cooler
airmass filtering in with the shortwave trough and into early next
week. The 12.12z GFS/ECMWF indicate 925mb temperatures around 0
degrees celsius to minus 4 degrees celsius through the forecast
period. Temperatures will remain well below normal...with highs
mainly in the 40s.

&&

.AVIATION...(For the 00Z TAFS through 00Z Wednesday evening)
Issued at 611 PM CDT Tue Apr 12 2022

The next round of convection is quickly developing over northern
Iowa and is expected to expand northeast into the area this
evening. Current expectations are that thunderstorms will be
possible at both sites from mid-evening through about midnight or
so with MVFR/IFR conditions. Behind the storms, lingering
showers/rain for awhile overnight with what should be VFR ceilings
before the ceilings go back down to MVFR late tonight as the
showers/rain come to an end. The winds will be gusty out of the
southeast this evening coming around to the south/southwest
overnight before going west once the front goes through early
Wednesday morning.

&&

.ARX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
MN...NONE.
IA...NONE.
&&

DISCUSSION...DTJ/JM
AVIATION...04
Hazardous weather outlook, Apr 12, 3:26 AM CDT, 20 hours 25 minutes before
Hazardous Weather Outlook
National Weather Service La Crosse WI
326 AM CDT Tue Apr 12 2022

IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-
032>034-041>044-053>055-061-131230-
Mitchell-Howard-Winneshiek-Allamakee-Floyd-Chickasaw-Fayette-
Clayton-Wabasha-Dodge-Olmsted-Winona-Mower-Fillmore-Houston-
Taylor-Clark-Buffalo-Trempealeau-Jackson-La Crosse-Monroe-Juneau-
Adams-Vernon-Crawford-Richland-Grant-
326 AM CDT Tue Apr 12 2022

This Hazardous Weather Outlook is for portions of southeast
Minnesota...northeast Iowa and southwest into central Wisconsin.

.DAY ONE...Today and Tonight

Strong to severe storms are possible this evening and early
tonight, mainly across northeast Iowa and southeast Minnesota.
Hail and damaging winds would be the main threats along with a
narrow window of opportunity for a few tornadoes.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Strong west to southwest winds develop on Thursday with gusts of
40 to 50 mph possible. Scattered snow showers are possible north
of Interstate 90 that, when combined with the strong winds, may
lead to brief visibility reductions.

.SPOTTER INFORMATION STATEMENT...

Severe weather reports may be needed this evening.

.EMERGENCY MANAGEMENT COORDINATION...

No webinar is scheduled.

KDS

In the hours before

Local storm report, Apr 12, 11:00 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1100 PM CDT TUE APR 12 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1048 PM     TSTM WND DMG     1 SW TAOPI              43.55N 92.65W
04/12/2022                   MOWER              MN   LAW ENFORCEMENT

            ROOF DAMAGE TO RESIDENCE JUST SOUTHWEST OF TOWN. POSSIBLE
            TORNADO.

&&

SHEA
Local storm report, Apr 12, 11:06 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1106 PM CDT TUE APR 12 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1048 PM     TSTM WND DMG     TAOPI                   43.56N 92.64W
04/12/2022                   MOWER              MN   911 CALL CENTER

            ANOTHER REPORT OF HOME DAMAGE IN TOWN

1105 PM     TSTM WND GST     CHARLES CITY            43.07N 92.68W
04/12/2022  E60 MPH          FLOYD              IA   FIRE DEPT/RESCUE

            AT FIRE STATION

&&

SHEA
Local storm report, Apr 12, 11:12 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1112 PM CDT TUE APR 12 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1109 PM     TSTM WND GST     2 SW SPRING VALLEY      43.67N 92.42W
04/12/2022  E60 MPH          FILLMORE           MN   TRAINED SPOTTER

&&

SHEA
Local storm report, Apr 12, 11:14 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1114 PM CDT TUE APR 12 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1109 PM     TSTM WND DMG     1 SW SPRING VALLEY      43.68N 92.40W
04/12/2022                   FILLMORE           MN   TRAINED SPOTTER

            POWER POLES BLOWN DOWN

&&

SHEA
Local storm report, Apr 12, 11:19 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1119 PM CDT TUE APR 12 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1115 PM     TSTM WND GST     3 E CHARLES CITY        43.07N 92.62W
04/12/2022  M64 MPH          FLOYD              IA   AWOS

            AWOS STATION KCCY CHARLES CITY AIRPORT.

&&

JAR
Local storm report, Apr 12, 11:26 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1126 PM CDT TUE APR 12 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 PM     TSTM WND DMG     2 SW SPRING VALLEY      43.66N 92.42W
04/12/2022                   FILLMORE           MN   PUBLIC

            BARN DOWN.

&&

JAR

The office that day

Everything else NWS La Crosse, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 12, 9:56 PM CDTSevere Thunderstorm WarningARXFillmore, Mower49 min
Apr 12, 10:18 PM CDTSevere Thunderstorm WarningARXMower42 min
Apr 12, 10:30 PM CDTSevere Thunderstorm WarningARXFillmore, Mower, Olmsted60 min
Apr 12, 10:37 PM CDTTornado WarningARXFillmore, Mower23 min
Apr 12, 11:02 PM CDTTornado WarningARXFillmore, Mower28 min
Apr 12, 11:19 PM CDTSevere Thunderstorm Warning Considerable damage threatARXFillmore, Houston, Olmsted, Winona41 min
Apr 12, 11:23 PM CDTTornado WarningARXFillmore, Olmsted, Winona37 min
Apr 12, 11:27 PM CDTTornado WarningARXFillmore17 min
Apr 12, 11:43 PM CDTSevere Thunderstorm WarningARXFillmore, Houston, Winona47 min
Apr 13, 2:02 AM CDTRiver Flood WarningARXOlmsted, Winona7 hr
Apr 13, 2:30 PM CDTWind AdvisoryARXDodge, Fillmore, Houston, Mower, Olmsted, Wabasha and 1 more29 hr
Apr 12, 8:30 PM CDTSevere Thunderstorm Warning Considerable damage threatARXFloyd, Mitchell60 min
Apr 12, 8:46 PM CDTTornado WarningARXFloyd44 min
Apr 12, 9:08 PM CDTTornado WarningARXMitchell37 min
Apr 12, 9:26 PM CDTSevere Thunderstorm Warning Considerable damage threatARXHoward, Mitchell49 min
Apr 12, 10:26 PM CDTFlash Flood WarningARXMitchell3 hr
Apr 12, 11:07 PM CDTTornado Warning Tornado observedARXHoward, Mitchell23 min
Apr 12, 11:15 PM CDTSevere Thunderstorm WarningARXChickasaw, Fayette, Howard, Winneshiek45 min
Apr 13, 12:32 AM CDTSpecial Weather StatementARXClayton28 min
Apr 13, 12:27 AM CDTSpecial Weather StatementARXMonroe, Vernon33 min
Apr 13, 12:52 AM CDTSpecial Weather StatementARXGrant, Juneau, Monroe, Richland23 min
Apr 13, 1:17 AM CDTSpecial Weather StatementARXAdams, Grant, Juneau, Sauk28 min

Nearby

Severe Thunderstorm Warnings in Iowa, 2022Severe Thunderstorm Warnings in Wisconsin, 2022Severe Thunderstorm Warnings in Minnesota, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.